Buy it Again
Doans Relieves Backache Pain Extra Strength Caplets - 24 Count

Doans Relieves Backache Pain Extra Strength Caplets - 24 Count

Pain Reliever, Extra Strength, 580 mg, Caplets

Other Information: Each caplet contains: magnesium 50 mg. Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date. Misc: Magnesium Salicylate Tetrahydrate 580 mg. Pain reliever (NSAID). Relieves backache pain. Questions or comments? 1-800-790-6417.
Active Ingredients: In Each Caplet: Magnesium Salicylate Tetrahydrate (580 mg) (NSAID) (Equivalent to 467.2 mg of Anhydrous Magnesium Salicylate). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Stearic Acid, Titanium Dioxide, Triacetin.
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early signs of Reye's syndrome, a rare but serious illness. Allergy alert: Magnesium salicylate may cause a severe allergic reaction, which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this pro
Directions Directions: Drink a full glass of water with each dose. Adults: 2 caplets every 6 hours, not to exceed 8 caplets in 24 hours. Children Under 12 Years: Do not use unless directed by a doctor.
About the Producer Dr Reddys Laboratories

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.